Journal of Lie Theory

Vol. 10, No. 2, 2000 · Contents

Vincent Lafforgue:
A proof of property (RD) for cocompact lattices of SL(3,R) and SL(3,C)

David Joyner:
On finite dimensional representations of non-connected reductive groups

Hervé Sabourin:
Un exemple de représentations unipotentes associées à une orbite nilpotente non minimale: le cas des orbites de dimension 10 de so(4,3)

Nils Byrial Andersen and Jérémie M. Unterberger:
Harmonic analysis on SU$(n,n)/ SL(n,{\Bbb C})\times {\Bbb R}_+^*$.

E. A. Tevelev:
On the Chevalley restriction theorem

Vladimir Dergachev and Alexandre Kirillov:
Index of Lie algebras of seaweed type

Ivan Arzhantsev:
On the stability of subgroup actions on certain quasihomogeneous $G$-varieties

Maurice J. Dupré and James F. Glazebrook:
Infinite dimensional manifold structures on principal bundles

Jimmie D. Lawson and Yongdo Lim:
Compactification structure and conformal compressions of symmetric cones

Nicolás Andruskiewitsch and Alejandro Tiraboschi:
Quasi-Lie bialgebras with quasi-triangular decomposition

Separation of Unitary Representations of Exponential Lie Groups

Fritz Schwarz:
Canonical form transformation of second order differential equations with Lie symmetries

Grant Cairns and Gunky Kim:
Lie Algebras of Least Cohomology

Markus Stroppel:
Embeddings of almost homogeneous Heisenberg groups

Ágota Figula:
Geodesic loops

Minoru Itoh:
Capelli elements for the orthogonal Lie algebras

Dragomir Z. Djokovic:
The closure diagrams for nilpotent orbits of real forms of F$_4$ and G$_2$

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 26 Apr 2000. Last modified: 11 June 2001.

© 2000--2001 ELibM for the EMIS Electronic Edition